# SDR YENA201708280724

- Difficulty date: August 28, 2017
- Submitted: September 1, 2017
- Operation: Air carrier
- Aircraft: N504JB
- Make and model: Airbus A320-232
- Aircraft serial: 1156
- Aircraft time: 69,267 hours, 25,833 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 113141
- Condition: No Test
- Location: Emergency Lights
- Part time: 18,837 hours, 6,808 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FAILED TO TEST.  R & R EMERGENCY LIGHT BATTERY IAW AMM 33-51-38.  CHECKED OK.
